# SDR 07FDEA04630

- Difficulty date: October 17, 2007
- Submitted: October 17, 2007
- Operation: Air carrier
- Aircraft: N218FE
- Make and model: Boeing 727233
- Aircraft serial: 21101
- Aircraft time: 56,903 hours, 31,739 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65163517
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD FRAME AROUND MESC ACCESS DOOR FWD LOCK PIN PLATE, FS 423, BL 0 WL 151.  REMOVED CORROSION ON FWD FRAME FOR MESC DOOR, ORIGINAL  .040,  REMOVED .012", REMAINING .028". LOT OF LIMITS REF SRM 51-10-1 PG 2, NOTE J,  AND 53-10-1 PG 2A  FIG 1.  SHEET 3 DETAIL 4, TOOL NR IN17-0623, CAL DUE 9-18-08.  REMOVED AND INSTALLED NEW FRAME.REF 51-20-1 PG 14 FIG 3.  HEAT TREATED NEW FABBED FRAME REF NR N00461.  REMOVED AND REINSTALLED PANELS FOR ACCESS AT RBL 14, STA 420-450, LBL 14 STA 420-450.  REF SRM 51-30-2.  TREATED AND PRIMED REF 51-10-2 APPLIED RESIN, POTTING COMPOUND REF SRM 51-40-1 AMM 52-00-00 ADJUSTED DOOR REF MM 52-40-011-1, THIS IS CLASSIFIED AS A MAJOR REPAIR.
